# SDR USAA2012062700009

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,681 hours, 17,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT AFT PAX DOOR (L2) SILL AT FR68 MINUS 2 INCHES, Y1244.6.  REPLACED LEFT AFT PAX DOOR (L2) SILL AT FR68 MINUS 2 INCHES, Y1244.6 IAW A319 SRM 53-41-14, 51-42-11, 51-44-11 AND EA 134673.
